# SDR YENA2024061300870

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 2,071 hours, 317 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 74434211
- Part serial: 744342IN00545
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8355, BOS-JFK. (ETOPS)  ON TAXI OUT FUEL ACT MODE AT SELECTOR FAULT. ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); REMOVED AND REPLACED ALSU IAW AMM 28-28-35. OPS CHECK GOOD. NO FAULTS/MSGS. TRANSFER FUEL IN/OUT OF ACT'S. NO FAULTS/MSGS. THIS CLEARS MDDR. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED.
